# SDR AWXA200200798

- Difficulty date: July 28, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65465347
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK CORROSION WAS FOUND ON BELT FRAME SUPPORT ANGLE (SHEAR TIE) IN FORWARD CARGO COMPARTMENT, BS 520, BL 0. MAINTENANCE REMOVED BELT FRAME SUPPORT ANGLE BS 520, BL 0. FABRICATED A NEW BELT FRAME SUPPORT ANGLE, AND INSTALLED REPAIR IAW DWG 65-46534-7, AND B737-200 SRM 51-10-1, PG. 8.
